# SDR DALA2022122308342

- Difficulty date: December 22, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 87,763 hours, 39,662 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ER/A 604646-14AD SEC IV REQUIRED FOR THE LH FR68 INNER CAP AT STR 22L.   COMPLIED WITH. CONTINUE ON MON.
